Finite groups with few self-normalizing subgroups

Tom 129 / 2012

Huaguo Shi, Zhangjia Han Colloquium Mathematicum 129 (2012), 113-117 MSC: Primary 20D35; Secondary 20E34. DOI: 10.4064/cm129-1-8

Streszczenie

We describe finite groups which contain just one conjugate class of self-normalizing subgroups.

Autorzy

  • Huaguo ShiSichuan Vocational
    and Technical College
    629000 Sichuan, China
    e-mail
  • Zhangjia HanSchool of Mathematics
    Chengdu University of Information Technology
    610225 Sichuan, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek